# SDR FDEA202504300692

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,373 hours, 22,103 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 600 Spoiler
- Component: Spoiler, Airbus
- Component part number: A57771010006000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #4 SPOILER CENTER I/B HINGE ARM LWR SURFACE FOUND DELAMINATION. SIZE:   20MM*13MM, DEPTH: 1.85MM   COMPLIED WITH EA 6-5750-T0383238 P1 TO REPAIR RH WING #4 SPOILER CENTER I/B HINGE ARM   LWR SURFACE DELAMINATION, EA TITLE: WING - FLIGHT SURFACES - RH #4 SPOILER CENTER   HINGE ARM LOWER SURFACE DELAMINATION - SB A300-57-6082 R03 - MOD 11692. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57507844 FOR WORK   DETAILS.
